# SDR SWI2025F00000163

- Difficulty date: January 16, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 43,549 hours, 27,938 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FIRST CLASS FLOOR SEAT TRACK IN 8 SPOTS AS MARKED FR 23-29.     (C-CHECK RO 2/21/2025)    REMOVED AND REPLACED FIRST CLASS FLOOR SEAT TRACKREF SRM 51-40-08. NO CHANGES IN WEIGHT AND BALANCE.  SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
